Are you P Calderón?

Claim your profile

Publications (1)0.36 Total impact

  • [Show abstract] [Hide abstract]
    ABSTRACT: Most nonsteroidal antiinflammatory drugs can produce hepatotoxicity. We report a 22 years old female who presented with an acute cholestatic hepatitis after a prolonged period of piroxicam use. Hepatitis was attributed to this drug since all markers for hepatitis virus (A, B, C, E, Epstein Barr, Cytomegalovirus and Herpex Simplex) were negative, autoimmune markers were negative, serum iron and ceruloplasmin were normal, there was a temporal relationship between the administration of piroxicam and the hepatitis, the histological picture was compatible with this etiology and the patient had a favorable evolution after the discontinuance of the drug. This type of hepatotoxicity is not common but it must be born in mind when patients must receive nonsteroidal antiinflammatory drugs for prolonged periods.
    Revista medica de Chile 06/1998; 126(5):548-52. · 0.36 Impact Factor